# SDR AWXA9600676

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7838 - DURING ROUTINE MAINTENANCE CHECK, FOUND GRAVEL DAMAGE ON INBOARD END LOWER SURFACE OF L/W INBOARD FOREFLAP.  REPAIRED GRAVEL DAMAGE PER IAW SRM 51-70-10.  (M)
